# SDR 2008UALA00364

- Difficulty date: January 22, 2008
- Submitted: January 24, 2008
- Operation: Air carrier
- Aircraft: N657UA
- Make and model: Boeing 767322
- Aircraft serial: 27112
- Aircraft time: 65,357 hours, 10,666 cycles
- Engine: Pwa PW4060
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Part number: 146T3530
- Condition: Damaged
- Location: Fuselage
- Part time: 65,357 hours, 10,666 cycles
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

ON ARRIVAL FOUND SKIN DAMAGE AFT OF REAR CARGO DOOR.  SUSPECT AC DAMAGE FROM GROUND EQUIPMENT.  CUT-OUT DAMAGE TO EXTERNAL FUSELAGE AND FABRICATED REPAIR DOUBLERS AND FILLERS AND INSTALLED PER SRM 53-00-01, FIG. 201.REMOVED CRACK SHEAR 85625 TIE AND FABRICATED A NEW -818 SHEAR TIE PER BAC DWG 140T2103 AND INSTALLED PER SRM 51-40-2.  AC OK FOR SERVICE.
